Please use this identifier to cite or link to this item:
Title: A survey on the Campana-Peternell Conjecture
Authors: Muñoz, Roberto
Occhetta, Gianluca
Solá Conde, Luis E.
Watanabe, Kiwamu
Wiśniewski, Jarosław A.
Keywords: Fano varieties, Rational homogeneous manifolds, Campana-Peternell Conjecture, Rational curves.
Issue Date: 2015
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
47 (2015)
In 1991 Campana and Petemell proposed, as a natural
algebro-geometric extension of Mori’s characterization of the projective
space, the problem of classifying the complex projective Fano manifolds
whose tangent bundle is nef, conjecturing that the only varieties satisfy
ing these properties are rational homogeneous. In this paper we review
some background material related to this problem, with special attention
to the partial results recently obtained by the authors.
Type: Article
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/0049-4704/11223
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.47 (2015)

Files in This Item:
File Description SizeFormat
RIMUT_47_11_Bonacini.pdfFull text article326.03 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Oct 16, 2019


checked on Oct 16, 2019

Google ScholarTM



This item is licensed under a Creative Commons License Creative Commons